# SDR ASAA2012092992973

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 16,889 hours, 5,379 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Centeral
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IN CRUISE, LEFT CDU WENT BLANK,  AFTER APROX 30 SECONDS CDU RECOVERED TO NORMAL.  NO FURTHER PROBLEMS.  ACCOMPLISHED FMC, CDU REPAIR CONFIRMATION FIM TASK 34-61-00-810-804, NORMAL DISPLAY RESTORED.
